# SDR AALA202509150588

- Difficulty date: September 5, 2025
- Submitted: September 15, 2025
- Operation: Air carrier
- Aircraft: N903AN
- Make and model: Boeing 737823
- Aircraft serial: 29505
- Aircraft time: 68,773 hours, 28,691 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Relay
- Part number: KDAGX4F001
- Condition: Inoperative
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT CENTER TANK FUEL PUMP LOW PRESSURE LIGHT ILLUMINATED IN LEVEL FLIGHT.   REPLACED LEFT POWER SWITCH RELAY PER SWPM 20-81-13. OPERATIONAL CHECK GOOD.
